MathSciNet Relay Station
MathSciNet bibliographic data
MR577138 22E50 (22E35)
Silberger, Allan J. Special representations of reductive $p$-adic groups are not integrable. Ann. of Math. (2) 111 (1980), no. 3, 571–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement